Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 15 year old female with no pertinent medical history or known drug reactions or allergies who on 03-JAN-2007 was vaccinated with Gardasil 0.5 ml injection. In February 2007, the patient experienced heavy menstrual bleeding, nose bleeds and eye problems and was hospitalized for four days (admittance and discharge dates not reported), and while hospitalized was diagnosed with Evans syndrome. The patient needed a blood transfusion. The patient''s Evans syndrome persisted. There was no product quality complaint. Additional information has been requested. 06/06/07-records received from facility for DOS 5/7-5/10/07. DC DX: Evan''s Syndrome, immune thrombocytopenia and anemia. Prolonged episode of epistaxis. HX: Nosebleeds frequently since age of 3 or 4. In last 4 weeks have increased in frequency 6-7 times per day, harder to stop. Prior to admission nosebleed from 21:30 through 9:30 with nausea and bloody emeses. HX of bruising easily. Menses 3 days longer in duration and heavier with clotting and clumps. Petechia on lower extremities, more tired or fatigued. Feels faints if she stands up too quickly. Black out this morning. Fell. Follow up visits 5/17/07: Impression Evan''s Syndrome, Strong family history of autoimmunity. Abnormal labs including positive ANA, low complement.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166